# SDR V0XR413Y20100908

- Difficulty date: September 8, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 33,270 hours, 36,888 cycles
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WEB OF FLOOR APPROX FS 182. REMOVED, FABRICATED AND INSTALLED FWD LOWER WEB AT COCKPIT ENTRY DOOR AT FS 182 IAW DASH 8 SRM 51-40-00, W/O 50082, W/C 2395.
